# SDR CA081120006

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,982 hours
- Engine: Lyc LTS101*
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 350A37116200
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED ON 2 OF THE 3 YOKE, STOP, ASSYS REMOVED FROM THE ACFT DURING NDT. THE CRACKS ARE ALLONG THE SECOND RADIUS FROM THE TOP, AND WERE NOT VISIBLE TO THE NAKED EYE.
